Archived Edition Vol. 11, No. 4, 1985

Editors: H. Brezis (Paris), J. Hausen (Houston), J.A. Johnson (Houston), B. Jóhnson (Nashville), A. Lelek (Houston), J.W. Neuberger (Emory), B.H. Neumann (Australian National University), G.-C. Rota (MIT)
Managing Editor: G.G. Johnson (Houston)

Houston Journal of Mathematics


B. J. Baker
Simple Closed Curves and Uncountable Collections of Simple Triods, pp. 427-433.

Michael E. Ballotti
Convergence Rates for Wiener's Theorem for Contraction Semigroups, pp. 435-445.

H. Bowman, K. M. Rangaswamy
Torsion-Free Separable Abelian Groups Quasi-Projective Over Their Endomorphism Rings, pp. 447-453.

M. Brown
Homeomorphisms of Two-Dimensional Manifolds, pp. 455-469.

Manfred Dugas, Rudiger Gobel
Endomorphism Rings of Separable Torsion-Free Abelian Groups, pp. 471-483.

Shaul R. Foguel
Singular Markov Operators, pp. 485-489.

Anthony M. Gaglione, Dennis Spellman
Commutator Identities Obtained by the Magnus Algebra, pp. 491-504.

J. Grispolakis, E. D. Tymchatyn
On the Cech Cohomology of Continua With No n-ods, pp. 505-513.

James Guyker
On Reducing Subspaces of Normally Weighted Bilateral Shifts, pp. 515-521.

Charles Livingston
Mazur Manifolds and Wrapping Numbers of Knots in S1 x S2, pp. 523-533.

T. Mackowiak
The Condensation of Singularities in Arc-Like Continua, pp. 535-558.

Michael W. Mislove
Order Scattered Distributive Continuous Lattices Are Topologically Scattered, pp. 559-573.

John Pedersen
The Word Problem in Absorbing Varieties, pp. 575-590.

Thomas E. Price, Jr.
A Note on Walsh Equiconvergence Using Average Polynomial Interpolants in z and z-1, pp. 591-597.